Montelukast

Montelukast belongs to the leukotriene receptor antagonist group of drugs and is primarily used to treat and prevent asthma. It reduces the symptoms caused by asthma and also the frequency of asthma attacks, but should not be given when an asthma attack has already started. It is also used in exercise-induced bronchoconstriction, and allergies like sneezing, runny nose, and wheezing.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My son has frequent episodes of itching of the nose and eyes. Why?

Query: Hello doctor,My 10-year-old son has been suffering from an itchy nose and eyes for the past month. We consulted an eye specialist and an ENT. They both said that it was an allergy and prescribed their medicines. But, there was no sign of improvement. Kindly suggest.  Read Full »


Dr. Shyam Kalyan. N

Answer: Hello, Welcome to icliniq.com. I understand your concern. What are your son's symptoms? Can you elaborate on those? Please answer a few questions- 1. Do these symptoms occur regularly? 2. Have these occurred before the past month? 3. Do the symptoms worsen or lessen during any time of the day or ...  Read Full »

Is it acceptable to get a COVID vaccination while taking Montek LC and mild elevation in BP?

Query: Hi doctor, I measured my BP, and it is around 130/90 in different readings. I am a bit anxious these days, so not sure if the raise is because of that. I am due for my COVID vaccination tomorrow. Also, I have allergic rhinitis for the last four years and taking Montek LC as and when there are aller...  Read Full »


Dr. Basuki Nath Bhagat

Answer: Hello, Welcome to icliniq.com. Your mild elevated BP (blood pressure) of 130/90 might be because of anxiety, as you mention. This range of BP is not contraindicated for COVID vaccination. Is your allergic rhinitis controlled with Montek LC (Montelukast with Levocetirizine)? Do you have any sympto...  Read Full »

Please suggest an alternate tablet for Montair LC.

Query: Hi doctor, I am a 53 year old male. I have breathing problem for the past eight to 10 years. I develop breathing difficulty during the humid or warm seasons like July to September, for which I take Montair LC once every two days at night-time. Sometimes, if I forget and I experience breathlessnes...  Read Full »


Dr. Suneel Mukati

Answer: Hi, Welcome to icliniq.com. Your history suggests that you have seasonal bronchial asthma. For confirmation, get the chest X-ray and spirometry done. An Asthalin inhaler alone will not be helpful. I suggest you take Fluticasone, alone or in combination with Formoterol (Formoflo 250). ...  Read Full »

Why do I heavy congestion even after using inhalers?

Query: Hello doctor, I have been to doctor three times in the last two months and was prescribed many medications. But, I am simply not getting any better. Initially, I went in for respiratory issues. I had a terrible hacking cough and was literally using my Ventolin Inhaler more than I should. As I am ast...  Read Full »


Dr. Sadaf Mustafa

Answer: Hi, Welcome to icliniq.com. There are few important points to consider. You should not be using the nebulizer or rescue inhaler that often. You should be on inhaled steroid for asthma like Advair (Fluticasone and Salmeterol). Please take Montelukast 10 mg daily. Also you would benefit fr...  Read Full »

I have recently developed flat pink dots on my chest that do not hurt or itch. What are these?

Query: Hello doctor, I have recently developed flat pink dots on my chest that do not hurt or itch. I have attached a photo of the same. They came after a heavy weekend of drinking and probably the worst hangover I have ever had. The night before the hangover, I had my shirt off for a good time and was out...  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. I went through your post and image (attachment removed to protect patient identity), which you have posted. You have acute onset maculopapular rash, with no other associated symptom like fever, cough, body aches, etc. Any maculopapular rash in adults with no above me...  Read Full »

Is it possible to treat wheezing with routine management?

Query: Hello doctor, My son is 9 year old and developed the problem of wheezing when he was 3 years old. My father is asthmatic and I had wheezing when I was a kid (2-3 years of age). We were residing in an area where the industrial pollution is very high and he used to get wheezing more frequently the...  Read Full »


Dr. Parmar Parin Niranjanbhai

Answer: Hi, Welcome to icliniq.com. First of all, I am replying to your main 3 questions as follows:1. Routine management of wheezing: In my opinion, inhaled levosalbutamol (Levolin) is good for asthmatic wheezing. You can give it by nebulization or by inhalers (MDI - Metered Dose Inhaler) with spacer a...  Read Full »

What can be done to heal the prolonged throat infection associated with the breathing difficulty I have?

Query: Hello doctor, I am a 42 year old male. I had a seizure episode about 15 years ago and skin tuberculosis, for which I was hospitalized and treated. I was not on any kind of medications until a year later. But during that period, I was unable to concentrate on my sales job. I could not speak fluen...  Read Full »


Dr. Rahul Rathee

Answer: Hello, Welcome to icliniq.com. Well, I can understand your concern. Here are the facts and the solution for your queries: Firstly, you seem to be taking too many medicines since too long, which is not a good thing because every medicine has its side effects. You are suffering from allergic bronchit...  Read Full »

Can medicines for head and earache cause tinnitus in me?

Query: Hello doctor, I was having a severe headache and ear disturbances (fullness). After consultation with an ENT doctor, Augmentin antibiotic and Actifed cold were prescribed for me. In the process of taking the drugs, I started having tinnitus (ringing and buzzing in the ear), which has refused to sto...  Read Full »


Dr. Kumar Ashutosh

Answer: Hello, Welcome to icliniq.com. Please let me know the following: Whether your problem is with one ear or both the ears. Do you have any hearing loss, vertigo, or ear discharge? Was any hearing test done? Is there any history of cough and cold before the ear problem? Is there any history o...  Read Full »

Could there be a specific reason for sudden hypertension and resurfacing childhood asthma in an older adult?

Query: Hello doctor, I am 64 years old, completely fit, 5 feet 2 and 118 lbs. I have a steps tracker. So, I know my resting heart rate is 67 on average. I walk an average of 18,000 steps a day, may be more. I golf four times a week and usually walk. But, I did have asthma as a child, and it seems to have r...  Read Full »


Dr. Amiya Kumar Chattopadhyay

Answer: Hello, Welcome to icliniq.com. You have not put forward any specific query about your health issue. What I have understood is that your average pulse rate is around 67 per minute. Your BP usually varies from 110/70 to 120/80. But off late it is higher. It may be due to a stress related to the resurf...  Read Full »

My father's intense hiccups completely disappears on taking Nukast. Is it safe for him to take that?

Query: Hello doctor, My father is 68 years old. He takes Novorapid 3 times, 8-8-12 and Lantus at night 18 unit, above that taking Olmesor 40, Rozucor ASP 10, Cilacar 10. For the past 8-9 months new problem of hiccups arises while taking food and drinking water and about to stop his breath. If he takes Nu...  Read Full »


Dr. Shyam Kalyan. N

Answer: Hello, Welcome to icliniq.com. I understand from your query that your father, who is diabetic and hypertensive, suffers from hiccups problem since eight months. He has hiccups while taking food or water. Can I get more details? Does he have hiccups or cough? Both are different. Is his sugar and p...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.